Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Abilify caused akathisia in me. Sebastian

Posted by Jedi on April 13, 2007, at 20:37:19

In reply to !!!!!I QUIT abilify!!!!!!, posted by Sebastian on April 13, 2007, at 14:17:28

> Everything good I said about ABILIFY, I take it back, my apologies. My mind is out there. Sneezing, coughing, spacy, lower back pain, swollen inside mouth, drinking lots of water, eat and eating(still hungry, not gaining weight), low energy, can't get off the couch, very dizzy when standing, OH and mini red bumps on forhead.

Hi Sebastian,
Abilify caused akathisia in me at what I remember as a very small dose. It is a really nasty feeling of inner restlessnes. I will never take that med again.
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:747128
URL: http://www.dr-bob.org/babble/20070413/msgs/749607.html